I'm currently taking 175mcg of levothyroxine and have been having swelling in my hands and feet plus knee pain could this be a side effect from the meds?I've been taking the meds for over 2 years well this dosage been taking meds since I was 12, also I asked my OLD DR(now have a new one) but can hypothyroid make you depressed b/c I asked my old dr and she said no,but of I think otherwise? i know I just rattled alot off there but any response will be great:)
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...